Prof. Ofer Biham - Publications

Distribution of shortest path lengths in a class of node duplication network models
Steinbock, C; Biham, O; Katzav, E;
PHYSICAL REVIEW E Volume: 96 Issue: 3 Article Number: 032301 Published: SEP 1 2017 (Link)
The distribution of first hitting times of non-backtracking random walks on Erdos-Renyi networks
Tishby, I; Biham, O; Katzav, E;
JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL Volume: 50 Issue: 20 Article Number: 205003 Published: MAY 19 2017 (Link)
The distribution of first hitting times of random walks on directed Erdos-Renyi networks
Tishby, I; Biham, O; Katzav, E;
JOURNAL OF STATISTICAL MECHANICS-THEORY AND EXPERIMENT Article Number: 043402 Published: APR 2017 (Link)
The distribution of first hitting times of randomwalks on Erdos-Renyi networks
Tishby, I; Biham, O; Katzav, E;
JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL Volume: 50 Issue: 11 Article Number: 115001 Published: MAR 17 2017 (Link)
The distribution of path lengths of self avoiding walks on Erdos-Renyi networks
Tishby, I; Biham, O; Katzav, E;
JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL Volume: 49 Issue: 28 Article Number: 285002 Published: JUL 15 2016 (Link)
Distance distribution in configuration-model networks
Nitzan, M; Katzav, E; Kuhn, R; Biham, O;
PHYSICAL REVIEW E Volume: 93 Issue: 6 Article Number: 062309 Published: JUN 14 2016 (Link)
Analytical results for the distribution of shortest path lengths in random networks
Katzav, E; Nitzan, M; ben-Avraham, D; Krapivsky, PL; Kuhn, R; Ross, N; Biham, O;
EPL Volume: 111 Issue: 2 Article Number: 26006 Published: JUL 2015 (Link)
Stochastic analysis of bistability in coherent mixed feedback loops combining transcriptional and posttranscriptional regulations
Nitzan, M; Shimoni, Y; Rosolio, O; Margalit, H; Biham, O;
PHYSICAL REVIEW E Volume: 91 Issue: 5 Article Number: 052706 Published: MAY 15 2015 (Link)
A defense-offense multi-layered regulatory switch in a pathogenic bacterium
Nitzan, M; Fechter, P; Peer, A; Altuvia, Y; Bronesky, D; Vandenesch, F; Romby, P; Biham, O; Margalit, H;
NUCLEIC ACIDS RESEARCH Volume: 43 Issue: 3 Published: FEB 18 2015 (Link)
Interactions between Distant ceRNAs in Regulatory Networks
Nitzan, M; Steiman-Shimony, A; Altuvia, Y; Biham, O; Margalit, H;
BIOPHYSICAL JOURNAL Volume: 106 Issue: 10 Published: MAY 20 2014 (Link)
Global Regulation of Transcription by a Small RNA: A Quantitative View
Nitzan, M; Wassarman, KM; Biham, O; Margalit, H;
BIOPHYSICAL JOURNAL Volume: 106 Issue: 5 Published: MAR 4 2014 (Link)
Comment on "Binomial Moment Equations for Stochastic Reaction Systems" Reply
Barzel, B; Biham, O;
PHYSICAL REVIEW LETTERS Volume: 112 Issue: 8 Article Number: 088902 Published: FEB 27 2014 (Link)
Stochastic analysis of complex reaction networks using binomial moment equations
Barzel, B; Biham, O;
PHYSICAL REVIEW E Volume: 86 Issue: 3 Article Number: 031126 Published: SEP 20 2012 (Link)
Diffusion-limited reactions on disordered surfaces with continuous distributions of binding energies
Wolff, A; Lohmar, I; Krug, J; Biham, O;
JOURNAL OF STATISTICAL MECHANICS-THEORY AND EXPERIMENT Article Number: P10029 Published: OCT 2011 (Link)
Binomial Moment Equations for Stochastic Reaction Systems
Barzel, B; Biham, O;
PHYSICAL REVIEW LETTERS Volume: 106 Issue: 15 Article Number: 150602 Published: APR 13 2011 (Link)
Interaction of Atomic and Molecular Hydrogen with Tholin Surfaces at Low Temperatures
Li, L; Zhao, H; Vidali, G; Frank, Y; Lohmar, I; Perets, HB; Biham, O;
JOURNAL OF PHYSICAL CHEMISTRY A Volume: 114 Issue: 39 Published: OCT 7 2010 (Link)
Dimensional reduction of the master equation for stochastic chemical networks: The reduced-multiplane method
Barzel, B; Biham, O; Kupferman, R; Lipshtat, A; Zait, A;
PHYSICAL REVIEW E Volume: 82 Issue: 2 Article Number: 021117 Published: AUG 16 2010 (Link)
Regulation of phenotypic variability by a threshold-based mechanism underlies bacterial persistence
Rotem, E; Loinger, A; Ronin, I; Levin-Reisman, I; Gabay, C; Shoresh, N; Biham, O; Balaban, NQ;
PROCEEDINGS OF THE NATIONAL ACADEMY OF SCIENCES OF THE UNITED STATES OF AMERICA Volume: 107 Issue: 28 Published: JUL 13 2010 (Link)
Diffusion-limited reactions on a two-dimensional lattice with binary disorder
Wolff, A; Lohmar, I; Krug, J; Frank, Y; Biham, O;
PHYSICAL REVIEW E Volume: 81 Issue: 6 Article Number: 061109 Published: JUN 4 2010 (Link)
Entanglement of periodic states, the quantum Fourier transform, and Shor's factoring algorithm
Most, Y; Shimoni, Y; Biham, O;
PHYSICAL REVIEW A Volume: 81 Issue: 5 Article Number: 052306 Published: MAY 2010 (Link)

Mailing List Subscription

Subscribe to our mailing list to receive updates of our events, workshops, talks etc. Enter your email address below:

Click here to unsubscribe

Quantum Center Events Calendar
Click here to enlarge
News And Updates
Close